# SDR 98ZZZM76

- Difficulty date: December 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: BAC10615811
- Condition: Broken
- Location: 'B' Hyd System
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 48 - NAS-JFK - DIVERTED TO FLL, 'B' SYSTEM HYDRAULIC FAILED, QTY WENT TO ZERO EVEN WITH BOTH PUMPS OFF.  EXECUTED DIVERSION AND EMERGENCY LANDING AT FLL.  NORMAL WEIGHT LANDING ACCOMPLISHED. TAXIED TO GATE AND TUG TOWED INTO FINAL POSITION AT JETWAY, USED JETWAY TO DEPLANE PASSENGERS, NO KNOWN INJURIES.  FOUND 'B' SYSTEM AILERON SUPPLY S/O VALVE BROKEN FLANGE AND LEAKING.  REPLACED VALVE, LEAK CHECKED.  SERVICED ALL HYD SYSTEM AND OPS CHECKED IN IAW WITH THE AMM 27-10-142.  (M)
